# SDR DALA2014110806052

- Difficulty date: November 5, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  LT HORIZONTAL STABILIZER SKIN.  CORROSION  REMOVED.  REPAIRED IAW SRM 5503D, PAR 30.
